# SDR 2008UALA03425

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 22,595 hours, 9,817 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 58625
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY LIGHT BATTERY FAILED EMERGENCY LIGHT TEST AND SELF TEST.  REPLACED FWD LEFT EMERGENCY LIGHT BATTERY.  TESTS GOOD.
